She Yanhong, Wang Guojun, He Xiaoli. Topological Characterization of Consistency of Logic Theories in n-valued Lukasiewicz Logic Luk(n)[J]. Chinese Journal of Electronics, 2010, 19(3): 427-430.
Citation: She Yanhong, Wang Guojun, He Xiaoli. Topological Characterization of Consistency of Logic Theories in n-valued Lukasiewicz Logic Luk(n)[J]. Chinese Journal of Electronics, 2010, 19(3): 427-430.

Topological Characterization of Consistency of Logic Theories in n-valued Lukasiewicz Logic Luk(n)

  • Received Date: 1900-01-01
  • Rev Recd Date: 1900-01-01
  • Publish Date: 2010-07-05

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (630) PDF downloads(586) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return